Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red blotchy rash running from anus to inner thighs, penis, behind knees, nose. Reason? Cure?

Hello, I am a 60 year old male and over the last 6 months have developed the following condition. Red blotchy rash running from anus to inner thighs. The are also blotches on penis, behind knees, forehead and nose. More recently I have a Crustiness developing at the sides of both eyes with soreness in the creases of the eyelids. All of these areas can be itchy and in some cases sore. The only medication I take is lisnopril for blood pressure and I've been on this for about 3 years. Have tried Daktacort which would ease the itch/soreness but it never cures the condition. Whether its linked or not in recent months my face also gets very red predominantly on one side and feel flushed at certain times of the day. This would just last for about 15 mins and then pass until next time. Looking forward to any advice you may be able to give. Kindest regards,
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However it seems like you have had this condition for a long time and I wonder if you have seen a doctor for the same since you mention being on medications. Daktacort is a corticosteroid medication that will symptomatically relieve your inflammation but not relieve you of your disease. I believe that you may not be able to achieve relief until you see a local doctor who is able to give you the right diagnosis after taking a thorough history and doing a physical examination as well as ordering testing to confirm the diagnosis. If it is herpes, and this is diagnosed by examination, there are medications like acyclovir that your doctor may start you on after examination till the results are available.

I hope this helps. Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor